JSS  Vol.3 No.11 , November 2015
A Note on the Kou’s Continuity Correction Formula

This article introduces a hyper-exponential jump diffusion process based on the continuity correction for discrete barrier options under the standard B-S model, using measure transformation and stopping time theory to prove the correction, thus broadening the conditions of the continuity correction of Kou.

Cite this paper
Liu, T. , Feng, C. , Lu, Y. and Yao, B. (2015) A Note on the Kou’s Continuity Correction Formula. Open Journal of Social Sciences, 3, 28-34. doi: 10.4236/jss.2015.311005.
[1]   Kou, S.G. (2003) First Passage Times of a Jump Diffusion Process. Advances in Applied Probability, 35, 504-531. http://dx.doi.org/10.1239/aap/1051201658

[2]   Kou, S. (1997) A Continuity Correction for Discrete Barrier Options. Mathematical Finance, 7, 325-348. http://dx.doi.org/10.1111/1467-9965.00035

[3]   Broadie, M., Glasserman, P. and Kou, S.G. (1999) Connecting Discrete and Continuous Path-Dependent Options. Finance Stochastic, 3, 55-82. http://dx.doi.org/10.1007/s007800050052

[4]   Kou, S.G. (2003) On Pricing of Discrete Barrier Options. Statistic Sinica, 13, 955-964.

[5]   Jun, D. (2013) Continuity Correction for Discrete Barrier Options with Two Barriers. Journal of Computational and Applied Mathematics, 237, 520-528. http://dx.doi.org/10.1016/j.cam.2012.06.021

[6]   Fuh, C.D., Luo, S.F. and Yen, J.F. (2013) Pricing Discrete Path-Dependent Options under a Double Exponential Jump- Diffusion Model. Journal of Banking & Finance, 37, 2702-2713. http://dx.doi.org/10.1016/j.jbankfin.2013.03.023

[7]   Kou, S.G. (2002) A Jump-Diffusion Model for Option Pricing. Management Science, 48, 1086-1101. http://dx.doi.org/10.1287/mnsc.48.8.1086.166

[8]   Cai, N. (2009) On First Passage Times of a Hyper-Exponential Jump Diffusion Process. Operations Research Letters, 37, 127-134. http://dx.doi.org/10.1016/j.orl.2009.01.002

[9]   Thakoor, N., Tangman, D.Y. and Bhuruth, M. (2014) Efficient and High Accuracy Pricing of Barrier Options under the CEV Diffusion. Journal of Computational and Applied Mathematics, 259, 182-193. http://dx.doi.org/10.1016/j.cam.2013.05.009

[10]   Zhang, C.H. (1988) A Nonlinear Renewal Theory. Annals of Probability, 6, 93-824. http://dx.doi.org/10.1214/aop/1176991788